MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK REVISION TOTAL KNEE SYSTEM; FIXED TIBIAL INSERT SEMICONSTRAINED S.2 / 17 MM

MEDACTA INTERNATIONAL SA GMK REVISION TOTAL KNEE SYSTEM; FIXED TIBIAL INSERT SEMICONSTRAINED S.2 / 17 MM
Model Number 02.07.0217SCF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 01/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 2 february 2026.Gmk-revision 02.07.0217scf fixed tibial insert semiconstrained s.2 / 17 mm (k103170) lot 2103938: (b)(4) items manufactured and released on 05-may-2021.Expiration date: 21-apr-2026.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-revision 02.07.Scp17 tinbn coated sc peg - 17mm (k210010) lot 2412008: (b)(4) items manufactured and released on 09-jul-2024.Expiration date: 20-jun-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: the surgeon revised liner height, which is a common practice to restore the joint mobility.There is no indication that any potential issue with the device may have caused or contributed to the event.
 
Event or Problem Description
The patient had primary surgery utilizing competitor implants.On (b)(6) 2025, the patient came in reporting pain due to a loose femur and the cause is unknown.The surgeon revised the insert, femur, post, stems, and augments.The surgery was completed successfully.Presently, on (b)(6) 2026, the patient came in reporting a stiff knee and the cause is unknown.The surgeon downsized the insert and tinbn peg from 17mm to 12mm to improve movement.The surgery was completed successfully.

Brand Name
GMK REVISION TOTAL KNEE SYSTEM
Common Device Name
FIXED TIBIAL INSERT SEMICONSTRAINED S.2 / 17 MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24376292
Report Number3005180920-2026-00112
Device Sequence Number14845803
Product Code JWH
UDI-Device Identifier07630030816833
UDI-Public07630030816833
Combination Product (Y/N)N
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/21/2026
Device Model Number02.07.0217SCF
Device Lot Number2103938
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Initial Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale